# SDR Q2SA708001

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- Aircraft time: 87,290 hours, 14,616 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 61,943 hours, 11,355 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 7788004
- Part serial: F8189
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Part time: 87,406 hours, 14,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB AT ANC DUE TO ENGINE PROBLEM.  NR 4 ENGINE STALLED DURING CLIMB AT 33,600 FT.  REDUCED THRUST TO IDLE.  IDLE PARAMETERS N1 37 PERCENT, N2 61 PERCENT, EPR ERRATIC, EGT 483, FF 800.  ALL BLEEDS ON, 2 AIR CONDITIONING PACKS ON.  2 AIR CONDITIONING PACKS ON. REMOVED/REPLACED FUEL CONTROL PER AMM 73-12-10. ALSO REMOVED/REPLACED NR 4 ENGINE VANE AND BLEED CONTROL (EVBC) PER AMM 75-31-09. LEAK CHECK AND ENGINE TRIM SUCCESSFULLY ACCOMPLISHED.
